Back
 IJMNTA  Vol.6 No.2 , June 2017
Random Attractor of the Stochastic Strongly Damped for the Higher-Order Nonlinear Kirchhoff-Type Equation
Abstract: In this paper, we consider the stochastic higher-order Kirchhoff-type equation with nonlinear strongly dissipation and white noise. We first deal with random term by using Ornstein-Uhlenbeck process and establish the wellness of the solution, then the existence of global random attractor are proved.
Cite this paper: Lin, G. , Chen, L. and Wang, W. (2017) Random Attractor of the Stochastic Strongly Damped for the Higher-Order Nonlinear Kirchhoff-Type Equation. International Journal of Modern Nonlinear Theory and Application, 6, 59-69. doi: 10.4236/ijmnta.2017.62005.
References

[1]   Yang, Z.-J. (2007) Long-Time Behavior of the Kirchhoff Type Equation with Strong Damping in RN. Journal of Differential Equations, 242, 269-286.

[2]   Yang, Z.J. and Ding, P.Y. (2016) Longtime Dynamics of the Kirchhoff Equation with Strong Damping and Critical Nonlinearity on RN. Journal of Mathematical Analysis and Applications, 434, 1826-1851.

[3]   Chueshov, I. (2012) Longtime Dynamics of Kirchhoff Wave Models with Strong Nonlinear Damping. Journal of Differential Equations, 252, 1229-1262.

[4]   Ono, K. (1997) On Global Existence, Asymptotic Stability and Blowing up of Solutions for Some Degenerate Non-Linear Wave Equations of Kirchhoff Type with a Strong Dissipation. Mathematical Methods in the Applied Sciences, 20, 151-177.
https://doi.org/10.1002/(SICI)1099-1476(19970125)20:2<151::AID-MMA851>3.0.CO;2-0

[5]   Wang, Z.J., Zhou, S.F. and Gu, A.H. (2011) Random Attractor for a Stochastic Damped Wave Equation with Multiplicative Noise on Unbounded Domains. Nonlinear Analysis: Real World Applications, 12, 3468-3482.

[6]   Xu, G.G., Wang, L.B. and Lin, G.G. (2013) Global Random Attractor for the Strongly Damped Stochastic Wave Equation with White Noise and Nonlinear Term. Theoretical Mathematics & Applications, 3, 111-122.

[7]   Zhong, C.K., Yang, M.H. and Sun, C.Y. (2006) The Existence of Global Attractors for the Norm-to-Weak Continuous Semigroup. Journal of Differential Equations, 223, 367-399.

[8]   Wang, Z.J., Zhou, S.F. and Gu, A.H. (2012) Random Attractor of the Stochastic Strongly Damped Wave Equation. Communications in Nonlinear Science and Numerical Simulation, 17, 1649-1658.

[9]   Arnold, L. (1998) Random Dynamical Systems. Springer-Verlag, Berlin.
https://doi.org/10.1007/978-3-662-12878-7

[10]   Chueshov, I. (2002) Monotone Random Systems Theory and Applications. Springer-Verlag, Berlin.
https://doi.org/10.1007/b83277

[11]   Guo, B. and Pu, X. (2009) Random Infinite Dimensional Dynamical System. Beijing University of Aeronautics and Astronautics Press, Beijing.

[12]   Lu, D. (1986) Stochastic Process and Its Application. Tsinghua University Press, Beijing.

[13]   Fan, X. (2010) Attractors for a Damped Stochastic Wave Equation of Sine-Gordon Type with Sub-Linear Multiplicative Noise. Stochastic Analysis and Applications, 24, 767-793.
https://doi.org/10.1080/07362990600751860

[14]   Pazy, A. (1983) Semi-Groups of Linear Operators and Applications to Partial Differential Equations. Springer Verlag, New York.

[15]   Massatt, P. (1983) Limiting Behaviour for a Strong Damped Nonlinear Wave Equation. Journal of Differential Equations, 48, 334-349.

[16]   Crauelh, N.D. (1988) Random Nonlinear Wave Equations: Smoothness of the Solutions. Probability Theory and Related Fields, 79, 469-508.
https://doi.org/10.1007/BF00318783

[17]   Prato, G.D. and Zabczyk, J. (1992) Stochastic Equations in Infinite Dimensions. Cambridge University Press, London, 115-236.

[18]   Lin, G. (2011) Nonlinear Evolution Equation. Yunnan University Press, Kunming.

[19]   Qin, C. and Lin, G. (2010) Random Attractor of the Weakly Damped Stochastic Kirchhoff Equations. Journal of Yunnan University (Nature), 32, 101-108.

[20]   Chen, L., Wang, W. and Lin, G. (2016) Exponential Attractor and Inertial Manifolds for the Higher-Order Nonlinear Kirchhoff-Type Equation. International Journal of Modern Communication Technologies and Research, 4, 6-12.

[21]   Zhao, C. and Zhou, S. (2009) Sufficient Conditions for the Existence of Global Random Attractors for Stochatic Lattice Dunamical Systems and Applications. Journal of Mathematical Analysis and Applications, 354, 78-95.

 
 
Top